# SDR SIMA20160304001

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 31,086 hours, 26,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE, WILL NOT HOLD A CHARGE.  R & R FLASHLIGHT & ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.  EMER FLASHLIGHT PN P2-07-0011-500.
